# SDR HAI00000084

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Bulb
- Part number: MS280343
- Condition: Failed
- Location: Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW PART FROM CSF STOCK AND IT FAILED. REPLACED WITH NEW PART FROM CSF STOCK.
